# SDR DALA2019051302990

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 47,282 hours, 33,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EXIT AND EMERGENCY LIGHTS IN THE CATWALK ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY AND CHARGED IT AT B-5260. LIGHTS NOW CHECK NORMAL PER AMM 33-51. (LP #5664562)
